ON ALMOST AND WEAKLY delta-SEMICONTINUOUS MULTIFUNCTIONS


Ekici E.

MISKOLC MATHEMATICAL NOTES, vol.9, no.1, pp.41-52, 2008 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.18514/mmn.2008.117
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.41-52

Abstract

The aim of this paper is to introduce two new classes of multifunctions called almost delta-semicontinuous multifunctions and weakly delta-semicontinuous multifunctions which are generalization of delta-semicontinuous multifunctions. In this paper we obtain several properties of such multifunctions.